# SDR CALA2021061800889

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 72,983 hours, 30,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: +L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA L/H SIDE L-2 DOOR SILL HAS CORROSION AT FR68 AROUND FASTENER HOLE JUST AFT GIRT BAR FITTING. PER HAECO LCQ NR 92904 92/30492. RMVD AND RPLD AFT WET AREA LH SIDE L2 DOOR SILL FROM FR66 TO FR6 8 IAW DWG 53480009002 AND A319-100 SRM 51-42-11/01.
